# SDR SWIA201642341

- Difficulty date: July 1, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 37,061 hours, 33,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Bent
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT LANDS FOR THE GROUND AIR CONDITIONING DOOR BENT.  REPAIRED FWD AND AFT LANDS FOR THE GROUND AIR CONDITIONING DOOR IAW EA.
